# SDR CA140103011

- Difficulty date: December 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,452 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Condition: Failed
- Location: Slat Skew
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, HAD SLAT FAILURE, INITIATED GO-AROUND AND RETURNED FOR A NORMAL LANDING ON RWY.  REPLACED LT OTBD SLAT SKEW SENSOR S3/4 IAW AMM 27-83-01. ELECTRICAL RIGGING OF SLAT CONTROL SYSTEM CARRIED OUT IAW AMM 27-80-00-TASK 27-80-00-820-802A. SYSTEM FUNCTION TESTED SERVICEABLE.
